Items where Author is "Peters, Michael D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2018 | 2017
Number of items: 3.


Gantner, Robert N. and Peters, Michael D.. (2018) Higher-Order Quasi-Monte Carlo for Bayesian Shape Inversion. SIAM/ASA Journal on Uncertainty Quantification, 6 (2). pp. 707-736.

Harbrecht, Helmut and Peters, Michael D.. (2018) The second order perturbation approach for elliptic partial differential equations on random domains. Applied Numerical Mathematics, 125. pp. 159-171.


Ballani, Jonas and Kressner, Daniel and Peters, Michael D.. (2017) Multilevel tensor approximation of PDEs with random data. Stochastics and Partial Differential Equations, 5 (3). pp. 400-427.

This list was generated on Sun Nov 29 09:48:57 2020 CET.